# SDR ASOA20130808146H

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 23,360 hours, 13,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: M8353616022M
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT PACK 1 AND 2 VALVES CLOSED IN FLIGHT.  THE ACFT RETURNED TO WHERE IT LANDED WITHOUT INCIDENT.  MX R & R RELAY K0435, OPS TESTED BOTH PACKS WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
